Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Wavelets, Multiresolution and Information Processing cover

Volume 18, Issue 03 (May 2020)

Research Papers
No Access
A deep fully residual convolutional neural network for segmentation in EM images
  • 2050007

https://doi.org/10.1142/S0219691320500071

Research Papers
No Access
On bicomplex Fourier–Wigner transforms
  • 2050008

https://doi.org/10.1142/S0219691320500083

Research Papers
No Access
Multiscaling frame multiresolution analysis and associated wavelet frames
  • 2050009

https://doi.org/10.1142/S0219691320500095

Research Papers
No Access
Mining subsequent trend patterns from financial time series
  • 2050010

https://doi.org/10.1142/S0219691320500101

Research Papers
No Access
Characterization of local regions for wavelet-based image denoising using a statistical approach
  • 2050011

https://doi.org/10.1142/S0219691320500113

Research Papers
No Access
Feature weighting network for aircraft engine defect detection
  • 2050012

https://doi.org/10.1142/S0219691320500125

Research Papers
No Access
Nonuniform average sampling in multiply generated shift-invariant subspaces of mixed Lebesgue spaces
  • 2050013

https://doi.org/10.1142/S0219691320500137

Research Papers
No Access
Semi-supervised partial least squares
  • 2050014

https://doi.org/10.1142/S0219691320500149

Research Papers
No Access
Uncertainty principles related to quaternionic windowed Fourier transform
  • 2050015

https://doi.org/10.1142/S0219691320500150

Research Papers
No Access
Wavelet thresholding estimation of density derivatives from a negatively associated size-biased sample
  • 2050016

https://doi.org/10.1142/S0219691320500162

Research Papers
No Access
Reproducing solutions to PDEs by scaling functions
  • 2050017

https://doi.org/10.1142/S0219691320500174

Research Papers
No Access
Cascadic Newton’s method for the elliptic Monge–Ampère equation
  • 2050018

https://doi.org/10.1142/S0219691320500186